Concerning not being able to sleep. AND non stop itching from head to toe

Discussion in 'Fibromyalgia Main Forum' started by meowee, Dec 14, 2008.

  1. meowee

    meowee New Member

    I responded to a topic just now, the person cannot fall asleep until early in the morning and their whole sleep cycle is off.

    I have that also.

    My problem is, my body is so tired, but my mind will not stop working or relax. This is even after taking 4mg of ativan, or whatever sleep med I am prescribed. It is like my mind just is so alert so I can't drop off at all.

    Does anyone else have that touble?

    I also go through these extreme bouts of itching all over for days. Nothing stops it. When the itching starts to subside, I then get welts and a rash on my face. My lips get so red all aound that I have those clown lips.

    oh boy, I hate FM/ME/CFS

    Thanks a million

    God Bless
  2. wendysj

    wendysj New Member


    Sorry you're having such a terrible itching spell... Have you called your doctor. It could be from some of your medicines and interactions...???? Good luck with that.

    About the sleep, my doctor has put me on Flexeril to help me sleep. I take 15mgs of it about 2 hours before bed. I also have the mind racing and heart racing thing. She said I could take .25 of Xanax to help calm me down. (My mom takes xanax at night instead of Ambian or those kinds of sleep aids. She loves it.)

    I hope you can get some good rest soon.

  3. Empower

    Empower New Member

    Yes I have that problem of mind and heart racing

    I take Valium for it - sometimes if I take too much Valium (still in the prescribed range though) it works the opposite and seems to rev me up more.

    I have tried Calcium/Magnesium/Zinc tabs at night which work and also warm milk
  4. Brownie08

    Brownie08 New Member

    I am so sorry you are feeling so poorly.
    I can totaly relate to the Itching. Back in Sept - they found that I had HPylori so they put me on the massive Antibiotic cycle - 3.5 days into it, I thought I was going to die. I felt like I had bugs under my skin - I started to twitch and completely freaked out! I called the Dr and told her about my reaction - she was not aware of such a reaction....of course. Well, I went ahead and stopped the Antibiotics and took Claratin in the meantime. This helped with the itching dramatically - I recommend it. And...of course the itching went away....bad news is that I still have HPylori. I had a relapse last week - I was taking some heavy duty pain meds...and low and behold...the itchy skin came back. I have not taken them body aches...but I am not itching...dont know which is worse :-(

    Good luck!!
  5. meowee

    meowee New Member

    I have had that itching off and on and I have changed drugs but still get it. Also, I have had horrible reactions to flexeral and xanax, so ativan is really the only one that helps. I take 4mg at bedtime, but i need 6 mg now. I hope they will increase it.

    I have taken every antihistamine...claritin, bendadryl, zyrtec, and so on. I have noticed, I have that intense itching for days and nites, then I get the welts and rash on my face. Then, next day or so I have a flare. That must be my warning sign?

    Oh dear, I pray for you all.

    God bless you.

    Happy Holidays. xoxo